# SDR SWAA2021102519287

- Difficulty date: September 16, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT LENS ON OVERHEAD STOWAGE BIN 2;3;6;8 AND 10 RH SIDE AT PASSENGER CABIN (5 EA) ; 2021-429678 / [01] REPLACED EMERGENCY EXIT LIGHT LENS ON OVERHEAD STOWAGE BIN 2;3;6;8 AND 10 RH SIDE AT PASSENGER CABIN (5 EA) IAW B737-700 AMM 33-51-03-960-801 PROCEDURE 2.D STEP (1) ITEM (A) AND (C); [02] REPLACED EMERGENCY EXIT LIGHT LENS ON OVERHEAD STOWAGE BIN 2;3;6;8 AND 10 RH SIDE AT PASSENGER CABIN (5 EA) IAW B737-700 AMM 33-51-03-960-801 PROCEDURE 2.D STEP (1) ITEM (A) AND (C). COMPLETED
